# SDR HALA2018031100074

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FRAMES 40-47, +Y450 WAS FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING F57112816.
